# SDR AALA202108086976

- Difficulty date: August 6, 2021
- Submitted: August 8, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 27,458 hours, 10,935 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Light
- Condition: False Indication
- Location: Apu Extinguisher
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU AGENT DISCHARGE LIGHT ON OVERHEAD PANEL ILLUMINATED IN CRUISE AND WENT OUT ON LANDING. MAINTENANCE VERIFIED THAT THE BOTTLE HAD NOT DISCHARGED AND INDICATED GOOD. A SATISFACTORY OPERATIONAL CHECK OF THE APU FIRE TEST SYSTEM WAS ACCOMPLISHED WITH NO DEFECT NOTED PER AMM 26-13-00.
